MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM METAPHYSEAL SCR SLF-TPNG W/T8 STRDRV RECESS/26MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM METAPHYSEAL SCR SLF-TPNG W/T8 STRDRV RECESS/26MM; SCREW, FIXATION, BONE
Model Number 02.118.526
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Patient weight is unknown.Date of event: unknown.Additional product code: hrs.Implant date: unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent removal of variable angle locking compression plate (va-lcp) olecranon plate on (b)(6) 2018, due to pain.During removal of the plate, the screwdriver would not disengage from the screwdriver handle.Another screwdriver was used to successfully complete the procedure with a ten (10) minute delay.Patient outcome was not reported.This report will address the complaint about the va-lcp olecranon plate that was removed due to pain.The screwdriver blade and screwdriver handle have been captured under related (b)(4).This is report 7 of 8 for (b)(4).

Brand Name
2.7MM METAPHYSEAL SCR SLF-TPNG W/T8 STRDRV RECESS/26MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7753740
Report Number2939274-2018-53203
Device Sequence Number19125375
Product Code HWC
UDI-Device Identifier10886982039323
UDI-Public(01)10886982039323
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.118.526
Device Catalogue Number02.118.526
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2018
Initial Report FDA Received Date08/06/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;